# SDR DXTA2010071604156

- Difficulty date: July 16, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 3,181 hours, 1,981 cycles
- Engine: Pwc PW306A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30B478201
- Condition: Cracked
- Location: Engine
- Part time: 3,195 hours, 1,988 cycles
- Component: Engine, Pwa
- Component part number: 31B518002
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: E, A

## Discrepancy

ABOUT 45 MINUTES INTO THE FLIGHT, CLIMBING THRU FL 360, CREW HEARD A LOUD "BANG", FELT A VIBRATION, ITT BEGAN AN IMMEDIATE CLIMB, FOLLOWED BY THE "FIRE" LIGHT AND SMOKE IN THE CABIN. CREW BROUGHT THE THROTTLE TO IDLE, SHUT THE ENGINE DOWN VIA THE FUEL CUTOFF SWITCH, DECLARED AN EMERGENCY AND WAS VECTORED BY ATC TO THE NEAREST SUITABLE AIRPORT.
